1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

heroin withdrawals after a month of use?

Discussion in 'Heroin' started by pirate24, Apr 28, 2008.

  1. pirate24

    pirate24 Silver Member

    Reputation Points:
    49
    Joined:
    Nov 9, 2006
    Messages:
    70
    Male from Australia
    For the past month SWIM has been using h about four times a week and is about to quit for a while. Will he get any significant withdrawal symptoms?
     
    Last edited: Apr 28, 2008
  2. ThirdEyeFloond

    ThirdEyeFloond Platinum Member & Advisor

    Reputation Points:
    2,770
    Joined:
    Nov 12, 2004
    Messages:
    727
    Male from denmark
    Please remember not to selfincriminate. If SWIY hasn't experienced any withdrawals during the 3 days off each week SWIM guesses SWIY shouldn't experience any physical withdrawals now either.
     
  3. Solinari

    Solinari Titanium Member

    Reputation Points:
    1,406
    Joined:
    Oct 23, 2007
    Messages:
    1,119
    Male from U.K.
    Agreed, if there were no problems on the days with no use, then it seems unlikely there will be any problems as far as physical withdrawal. I would be more concerned with staying off it and the psychological aspect of addition. When some one has a habit then the withdrawals start the next day, but if some one is using 2 or 3 bags a day then someone could be rattling if they don't get enough that day, but the real withdrawals would kick in the next day and peak after 3 days, then it would take about a week to feel normal. As i have said before, getting off smack isn't the hard part, it's staying off it.

    If this month of fairly regular use is the first time it's been done for a sustained period of time, then it is definitely best to nip this in the bud, forget about it and get on with your life. Sounds like you're heading for a habit, so i would be very careful and try to stay away from it and the people who take it with you (if there are any).
     
  4. RDP

    RDP Newbie

    Reputation Points:
    5
    Joined:
    Dec 24, 2005
    Messages:
    16
    Male from spain
    Totally agree. H can be a real bitch to beat, but if SWIY has not been waking up and using every day, and taking breaks as, SWIY shouldn't get anything apart from a feeling of a slight flu. If SWIY'd used every day for a month it would be a different story so please take heed of Solinari's advice and watch SWIY don't fall for the trap of physical addiction. SWIM has used over periods of about a month, and always made sure it isn't every day, and haven't had anything but a phychological craving (which is hard anyway), no physical side effect except a slight sniff and flush - nothing intollerable. Kratom is also a good alternative to help with the psychological side.
     
  5. 79towncar

    79towncar Newbie

    Reputation Points:
    3
    Joined:
    Apr 29, 2008
    Messages:
    8
    Male
    A good friend of mine told me that his withdrawal symptoms don't come until usually the 2nd day of not using the drug. If some1 was using 4 days a week but not necessarily using 4 days straight. My friend tolde me there is still a potential chance of physical withdraw. He also tolde me that if some1 were to use every other day and not every day there is still a chance that some1 might have physical withdraws. To get physical withdraws he tolde me it actually takes alot longer then ppl think. He said that he used for about a year and a half for about 4-5 days a week before he had physical withdraws. It all depends on the length of the habit, 1 month according to my friend is not a long habit but like people said b4 me its better to stop now. Heroin is like a cancer you have to cut it out early, if you dont catch it early you could be in big trouble. Hope this helped.
     
  6. joojoo99

    joojoo99 Newbie

    Reputation Points:
    -1
    Joined:
    Jun 3, 2008
    Messages:
    18
    Female
    People are different, but the funny thing is, when you are made aware of withdrawals will you actually go through them or notice them. My friend smoked H for almost 20 days straight on holiday, came back and had no withdrawals or if he did, he paid not much attention to them. Then when he researched heroin and went on another binge, then quit, he paid more attention to the withdrawals and from then on withdrawals became a problem. For someone dabbling into opioids, its best to avoid researching withdrawals, reading other peoples accounts, as the more you know, the more you will look out for. Its funny, sometimes my friend, after months of not using, when he decides to pick up H on a bluemoon, he starts to sweat, get butterflies, slight diarheaa even though he hasn't used for many months. In other words, half of it can be mental, or amplified by paying attention or conditioning certain symptoms with a drug or situation.

    joojoo99 added 9 Minutes and 54 Seconds later...

    You will most probably feel nothing as in withdrawals, at worst perhaps a runny nose, and a slight lack of motivation in terms of doing works or tasks. But if you keep researching withdrawals, you might aswell feel the whole thing as you start looking out for them. But then again, being mentally in control and strong is different in people. The one person who goes to the dentists and refuses anesthetics, is not the same person that goes to the dentists and receives anesthetics but still complains about pain. Most bodily symptoms can be turned off in the mind, only if you know how to. But if you are severely addicted to opioids, your mental strength will most probably have been neglected, leaving you less will power to play with.

    Regardless, there comes a point where using something too long will bring chemical dependency beyond that of your will powers control, thats when withdrawals can't be ignored in the mind. Aches, pains, puke, all the rest.

    If you start to feel slight withdrawals, go and buy codeine, or a codeine/paracetamol mix and some anti-histamines, that should help you through the minor bumps that might come from 20 days of nodding. If you used more than you stated here, you may well have stomach churns and the feelings of being sick, then you should buy domperidone and imodium. Imodium is as strong as other opioids, but doesn't cross the blood brain barrier, but it does help stop the stomach toss and turn as it binds to opioid receptors else where in your lower body.

    Hope you use H responsibly, and beware, some dealers mix in things such as crack to make you want it day after day after day from the first time of use.
     
    Last edited: Jun 3, 2008
  7. W!SE

    W!SE Newbie

    Reputation Points:
    29
    Joined:
    Jul 7, 2008
    Messages:
    80
    Male
    mannnn SWIM has been told this many times! he is actually bringing on the wd symptoms earlier than they should be arriving just because he knows the feeling(s) so well! a friend has told him that a lot of it is in his head but SWIM knows that other half of it is not in his head.

    he always wonders how his mental is affecting the physical in terms of the time it takes for w/d to come and the severity of it.

    btw swim is not a heroin user never has used, the guy just likes opiates..a lot the wittle bwue ones =D
     
  8. rhudson

    rhudson Newbie

    Reputation Points:
    101
    Joined:
    Jul 6, 2008
    Messages:
    112
    Male
    This much use is very unlikely to produce any physical withdrawals at all. In lab tests it takes 3 shots a day for about 3 weeks straight before obvious withdrawals begin in subjects. That's not to say you should push the limit, though... wd's do suck.
     
  9. mickenator

    mickenator Titanium Member

    Reputation Points:
    244
    Joined:
    Oct 7, 2006
    Messages:
    332
    44 y/o Male from U.K.
    swiy should be ok maybe a few aches and a little bit of a cold type feeling but swiy should suffer nothing major.